MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT

ICU MEDICAL CZECH REPUBLIC A. S PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT
Catalog Number 24-1300-22
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the epidural catheter broke off when removing catheter and 4cm was left in patient.Catheter remains in patient, as surgery to remove decided not to be in her best interest.There was patient involvement and no adverse event or harm reported.
 
Additional Manufacturer Narrative
H3: the device was not returned; however, two images were received showing a catheter with a missing blue tip.No manufacturing anomalies were identified in the lot history review.Visual evaluation of the images confirmed the reported break; however, functional testing could not be performed.The complaint was confirmed based on the images, but the root cause could not be determined due to the absence of the physical sample.

Brand Name
PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24483006
Report Number3012307300-2026-01850
Device Sequence Number5092196
Product Code CAZ
UDI-Device Identifier15019517075335
UDI-Public(01)15019517075335(17)300805(10)6142278
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24-1300-22
Device Lot Number6142278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale